# SDR AALA200800903

- Difficulty date: April 10, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR GALLEY COMPARTMENT DAMAGED AND WIRING IS EXPOSED.  REPLACED LIGHT ASSEMBLY AND SECURED WIRING FOR EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR GALLEY COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
